# SDR 3MI2012F00000

- Difficulty date: March 24, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N203BK
- Make and model: Beech C90
- Aircraft serial: LJ1988
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1013890237
- Part serial: 78076134
- Condition: Failed
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE SWITCH QUIT WORKING.
